MAUDE Adverse Event Report: DEPUY MITEK LLC US REMOTE CONTROL(FMS VUE/NEXTRA); FOOT-SWITCH, ELECTRICAL

DEPUY MITEK LLC US REMOTE CONTROL(FMS VUE/NEXTRA); FOOT-SWITCH, ELECTRICAL
Catalog Number 283551
Medical Device Problem Code Intermittent Energy Output (4025)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/22/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.(b)(4).Evaluation statement: the complaint device was received and evaluated.Visual observation revealed no anomalies with the device.The device was set up with an fms duo pump and the hand piece was operated in forward, reverse, and oscillation modes.The speed button worked intermittently but the other buttons displayed continuous function.We can confirm this complaint but cannot discern a root cause for the user to have experienced this failure.A batch record review has been conducted and our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the mitek complaints system revealed no other complaints from this lot released for distribution in 2014.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the (b)(4) as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the sales rep that during an unspecified surgical procedure of the shoulder that the customer's remote control was working intermittently causing the pump to go on and off by itself.The surgeon completed the procedure with another like device with no patient consequences.There was a five minute delay in the procedure.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
REMOTE CONTROL(FMS VUE/NEXTRA)
Common Device Name
FOOT-SWITCH, ELECTRICAL
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8281706
Report Number1221934-2018-54465
Device Sequence Number16470540
Product Code HRX
UDI-Device Identifier10886705016990
UDI-Public10886705016990
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K041824
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number283551
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2015
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2015
Initial Report FDA Received Date01/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1